Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Need info
    avatar
    sherm6225 posted:
    I went for an MRI of my neck because I was having back/neck pain and it showed something on my thyroid. I had bloodwork done, and it came back normal, and then I had an ultrasound and it showed a nodule on the right side of my thyroid. I have to go in for a biopsy now. What can I expect? Is it at least encouraging that my bloodwork came back normal? I also had dangerously low vitamin D levels, which I heard was related to thyroid disorders. I'm now on a large dose supplement. Is my body failing? I'm just totally anxious about all of this.
    Reply


    Spotlight: Member Stories

    I was diagnosed with Graves Disease in 2004. I took medication for a year and felt great. Then I lost my job and I didn't have insurance. I stopp...More

    Helpful Tips

    Thyroid Info
    Vitamin and nutrient deficiency is one of the main causes of this epidemic. ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.